Ticagrelor 90mg with Aspirin 75mgTablet - Manufacturers & Suppliers - Third Party Contract Manufacturing - PCD Pharma Franchise
Ticagrelor is used to lower your risk of heart attack, stroke, or death due to a blocked artery or a prior heart attack.
Ticagrelor is also used to lower your risk of blood clots if you have coronary artery disease (decreased blood flow to the heart) and have been treated with stents to open clogged arteries.
ASPIRIN+TICAGRELOR belongs to the class of antiplatelet drugs used to prevent heart attack and stroke. A heart attack is a critical medical emergency in which the blood supply to the heart is interrupted or blocked, typically by a blood clot. Signs of a heart attack include chest discomfort or pain, pain in other parts of the body, sweating, shortness of breath, nausea, fatigue and anxiety.
ASPIRIN+TICAGRELOR is a combination of two blood thinners: aspirin and ticagrelor. ASPIRIN+TICAGRELOR prevents platelets from adhering together, reducing the formation of harmful blood clots. This decreases the likelihood of having a heart attack or stroke.
ASPIRIN+TICAGRELOR should be taken after a meal or as directed by the physician. The common side effects of ASPIRIN+TICAGRELOR include mild indigestion, nausea, headache, dizziness, and joint pain. Most of these side effects do not necessitate medical treatment and fade away with time. However, if the side effects persist, consult your doctor.
Prevention of heart attack or stroke.
ASPIRIN+TICAGRELOR belongs to the class of medication called antiplatelet agents used to prevent heart attack and stroke. ASPIRIN+TICAGRELOR contains two blood thinners: aspirin and ticagrelor. ASPIRIN+TICAGRELOR prevents platelets from aggregation, thereby minimising the formation of harmful blood clots. This lowers the chances of having a heart attack or stroke.
Inform your doctor if you are allergic to ticagrelor or aspirin, have kidney/liver impairment, or have bleeding problems. Let your doctor know if you are pregnant, planning to become pregnant or are a nursing mother. Do not quit taking ASPIRIN+TICAGRELOR on your own without consulting a doctor. Stopping ASPIRIN+TICAGRELOR may aggravate your condition and raise the risk of having a further heart attack. ASPIRIN+TICAGRELOR may cause dizziness, so drive only if you are alert. Before taking ASPIRIN+TICAGRELOR, inform your doctor about your medical history and other medications you are currently taking to rule out any potential negative effects.
Drug-Drug Interactions: ASPIRIN+TICAGRELOR may interact with medications used to prevent blood clots (apixaban).
Drug-Food Interactions: Limit or avoid alcohol intake. Avoid drinking grapefruit juice.
Drug-Disease Interactions: ASPIRIN+TICAGRELOR may interact with disease conditions, including bleeding disorders, liver dysfunction, coagulation, asthma, gastrointestinal toxicity, renal dysfunction, and Reye's syndrome